# SDR HEEA0011983

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Failed
- Location: Cockpit
- Part time: 3,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR WILL NOT TEST.  ALSO REMOVED PINGER P/N DK100, S/N DL8982 WITH CVR.   REPLACEMENT PINGER S/N S9081 RECEIVED WITH CVR.
